# SDR HALA2011050400180

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,636 hours, 32,356 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Condition: Damaged
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FAN CASE SHROUD DAMAGED AT 7 O`CLOCK POSITION NR 1 ENG.  REPAIRED FAN CASE SHROUD IAW AMM 72-34-01 AND HAL M105 594140. PERFORMED IDLE VIBRATION RUN  M105 594140.  OPS CK GOOD.
